Primes In Beatty Sequences In Short Intervals. / Harman, Glyn.

In: Mathematika, Vol. 62, No. 2, 17.02.2016, p. 572-586.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Links

Abstract

In this paper we show that sieve methods used previously to investigate primes in short intervals and corresponding Goldbach-type problems can be modified to obtain results on primes in Beatty sequences in short intervals.
Original languageEnglish
Pages (from-to)572-586
Number of pages15
JournalMathematika
Volume62
Issue number2
DOIs
Publication statusPublished - 17 Feb 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 26615582